# SDR SWIA201335038

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 14,323 hours, 10,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING LIGHT BULB BURNED OUT.  FLT 4790 REPLACED EMERGENCY FLOOD MCD LIGHT BULB IAW AMM.
